HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Pain Management (https://www.healthboards.com/boards/pain-management/)
-   -   Adjusting to Fentanyl patch..... (https://www.healthboards.com/boards/pain-management/604433-adjusting-fentanyl-patch.html)

arkia 05-31-2008 08:02 PM

Re: Adjusting to Fentanyl patch.....
 
I had a headache like you are describing when I started fentanyl. I have migraines, but it wasnt' the same, like you said. Anyway, good news was that by the time of second refill they had stopped. II did read in the literature that headache was one of the side effects that would most likely go away, and they did.

allanbruce 06-01-2008 02:38 AM

Re: Adjusting to Fentanyl patch.....
 
Hi, I have been on the fentynal patch now for about 6 weeks and I have also not felt well on the 3rd day and the 1st day but not so much a head ache more just a feeling of being unwell and in a way like withdrawals and increased pain during that time. I have an appointment to see my PM Dr in 3 weeks, but if this continues I think I will try to see him sooner and see if he will give me a different script, to change a patch every 2 days. As I have heard here and I believe that it will be better and much more even medication for me. As this medication is supposed to keep the blood at a stable level.
Allan

Executor 06-01-2008 07:29 AM

Re: Adjusting to Fentanyl patch.....
 
Yes, it sounds like you need to change to every 48 hours. It makes a huge difference IMO.

Since your appt isn't for 3 weeks, I'd call and ask if they could see you sooner. Tell the receptionist that you're having trouble with the patch....Don't give her many details....These folks like to "diagnosis" patients on the phone to determine which ones are really having trouble. I would lay it on thick if need be.

Good luck.

Ex


All times are GMT -7. The time now is 06:00 PM.